# SDR QXEA0300042

- Difficulty date: January 13, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 12,977 hours, 18,250 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Open
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA-ON FLIGHT NUMBER 2396, RETURNED TO FIELD FOR GEAR DID NOT RETRACT DUE TO ALT RELEASE HANDLE DOOR BEING OPEN. CLOSED MAIN LANDING GEAR ALT DOOR. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
